| Catalog Number |
TEVC1815 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and two similar complaints for this lot number were identified.
Event or Problem Description
The account alleges that the biopsy needle could not be inserted into the introducer.Another one from the same lot was used instead, which worked without any problems.The introducer was not replaced or reinserted, only the newly opened biopsy needle body was reinserted.No patient injury.